

منظمة الإمارات للسيارات والدراجات النارية **EMIRATES MOTORSPORTS ORGANIZATION**



OFFICIAL TIMETABLE_v2 - FINAL DATED: 16-17-18 JANUARY 2020



START END MINUTES/LAPS 16th JANUARY 2020 08:00 - 12:00 NON-EXCLUSIVE SESSION alternate with Arrive & Drive - only licensed kart owners EXCLUSIVE OFFICIAL TESTING (WITH TRANSPONDER FITTED) THURSDAY 12:00 - 18:15 "DUBAI O PLATE" REGISTERED DRIVERS OF IAME X30 CLASSES & BAMBINO 60cc (AS PER PRACTICE SCHEDULE) (NON-GOLD MEMBERS - 370 AED / GOLD MEMBERS - 105 AED / BAMBINO - 160 AED). 10:00 - 17:30 **REGISTRATION FOR ALL REGISTERED DRIVERS OF IAME X30 CLASSES & IAME BAMBINO 60cc** COMPULSORY PRE-RACE SCRUTINEERING FOR ALL IAME X30 CLASSES & IAME BAMBINO 60cc 13:00 - 18:00 Mandatory for all drivers attending the Exclusive Practice. TYRES TO BE PAID DIRECTLY TO DUBAI KARTDROME - A TOKEN / VOUCHER WILL BE ISSUED TO DRIVERS 11:00 - 17:30 TO COLLECT THE TYRES FROM IAME X30 SUPPLIERS (Outdoor Parking) Fuel / Oil Purchase from Outdoor Reception & handing over of Fuel & Kart Tanks in Parc Ferme 12:00 - 18:30 **REGISTRATION, DISTRIBUTION OF TRANSPONDERS, SCRUTINEERING AND TYRE COLLECTION FOR THOSE DRIVERS** 8:00 8:40 WHO DIDN'T PRACTICE FOR EXCLUSIVE TESTING ON THURSDAY THE 16TH JANUARY 2020. MANDATORY DRIVERS BRIEFING FOR ALL REGISTERED DRIVERS OF IAME X30 CLASSES & IAME BAMBINO 60cc 8:45 9:20 **OUTDOOR KARTDROME RECEPTION BRIEFING AREA** O 9:30 9:40 Time Trial 1 **IAME Bambino 60cc 10 Minutes Practice/Qualifying** 9:45 9:55 IAME: X30 Cadet / Rookies 7 minutes N 10:00 10:10 **Practice/Qualifying IAME: X30 Junior** 7 minutes 0 Practice/Qualifying IAME: X30 Shifter / X30 Shifter Veterans 7 minutes 10:15 10:25 N **Practice/Qualifying** 10:30 IAME: X30 Senior / X30 Master 10:40 7 minutes ≻ 10:45 10:55 **Time Trial 2** IAME Bambino 60cc **10 Minutes** 2 IAME: X30 Cadet / Rookies 11:00 11:15 HEAT 1 10 Laps **NUA** 11:20 11:35 **HEAT 1 IAME: X30 Junior** 12 Laps IAME: X30 Shifter / X30 Shifter Veterans 12 Laps 11:40 11:55 **HEAT 1** 12:00 HEAT 1 IAME: X30 Senior / X30 Master 12 Laps 12:15 12:15 12:55 LUNCH BREAK AND PRAYER TIME 4 11:30 12:15 SWS Senior Cup & Master Cup Category - Sign on, Driver Weigh-in & Kart draw * Senior Cup will be weighed at the beginning of the race "with racing gear" - MIN. weight 80 KG * Master Category will be weighed at the beginning of the race "with racing gear" - MIN. weight 90 KG / Age 35+ ţ SWS SENIOR / MASTER MANDATORY BRIEFING 12:25 12:45 SWS Senior / Master Cup 13:00 13:10 **Practice/Qualifying 10 Minutes** -13:15 13:25 Time Trial 3 **IAME Bambino 60cc 10 Minutes** 13:30 13:45 HEAT 2 IAME: X30 Cadet / Rookies 10 Laps 14:05 13:50 HEAT 2 **IAME: X30 Junior** 12 Laps ≻ 14:10 14:25 Race 1 SWS Senior/Master Cup 10 Laps IAME: X30 Shifter / X30 Shifter Veterans 14:30 **HEAT 2** 14:45 12 Laps 14:50 15:05 HEAT 2 IAME: X30 Senior / X30 Master 12 Laps H 15:10 15:25 **Parade and Photos** 2 **Time Trial 4** 15:30 15:40 IAME Bambino 60cc **10 Minutes** IAME: X30 Cadet / Rookies 15:45 16:00 HEAT 3 10 Laps 16:05 16:20 HEAT 3 **IAME: X30 Junior** 12 Laps 16:25 16:40 **Parade and Photos** 16:45 17:00 Race 2 SWS Senior/Master Cup 11 Laps 17:05 17:20 HEAT 3 IAME: X30 Shifter / X30 Shifter Veterans 12 Laps IAME: X30 Senior / X30 Master 17:25 17:40 HEAT 3 12 Laps PRIZE GIVING AT THE PODIUM FOR IAME BAMBINO 60cc & SWS SENIOR_MASTER 18:00 ARRIVE & DRIVE WILL BE OPERATIONAL FROM 18:00 ONWARDS - NO KART OWNERS ADDITIONAL FUEL PURCHASE FROM RECEPTION FROM 3PM-5:30PM **18th JANUARY 2020** MANDATORY SIGN-ON FOR ALL IAME DRIVERS 8:30 9:00 TRANSPONDER COLLECTION - IAME DRIVERS WHO ARE RENTING FROM DUBAI KARTDROME **DE-BRIEF FOR IAME X30 Drivers** 9:05 9:20 9:30 9:35 WARM UP IAME: X30 Cadet / Rookies **5** Minutes WARM UP **5** Minutes 9:40 9:45 **IAME: X30 Junior** IAME: X30 Shifter / X30 Shifter Veterans 9:50 9:55 WARM UP **5** Minutes 10:00 10:05 WARM UP IAME: X30 Senior / X30 Master **5** Minutes

	11:00	11:20	PRE-FINAL		IAME: X30 Shifter / X30 Shifter Veterans	16 Laps	
< <	11:25	11:45	PRE-FINAL		IAME: X30 Senior / X30 Master	16 Laps	
	11:15	11:45	SWS JUNIOR Category - Sign on, Driver Weigh-in & Kart draw				
2		* Weighed at the beginning of the race "with racing gear" - MIN. weight 50 KG					
	12:00	12:20	20 SWS JUNIOR MANDATORY BRIEFING				
5	11:45	12:45	LUNCH BREAK AND PRAYER TIME				
	12:50	13:00	Practice/Qualifying		SWS JUNIOR Cup	10 Minutes	
SAT	13:05	13:20			Parade and Photos		
S	13:25	13:45	GRAND FINAL		IAME: X30 Cadet / Rookies	16 Laps	
	13:50	14:05			Parade and Photos		
	14:10	14:30	GRAND FINAL		IAME: X30 Junior	18 Laps	
	14:35	14:50	Race 1		SWS JUNIOR Cup	9 Laps	
	14:55	15:10			Parade and Photos		
	15:15	15:35	GRAND FINAL		IAME: X30 Shifter / X30 Shifter Veterans	18 Laps	
	15:40	15:55			Parade and Photos		
	16:00	16:15	Race 2		SWS JUNIOR Cup	9 Laps	
	16:20	16:35			Parade and Photos		
	16:40	17:00	GRAND FINAL		IAME: X30 Senior / X30 Master	18 Laps	
	17:30 PRIZE GIVING AT THE PODIUM FOR ALL IAME X30 CLASSES & SWS JUNIOR CUP						
	ARRIVE & DRIVE WILL BE OPERATIONAL FROM 17:00 ONWARD - NO KART OWNERS						
	PLEASE NOTE THAT THE TIMETABLE COULD BE MODIFIED BEFORE OR ON THE RACE DAY						



10:10

10:35

10:30

10:55

PRE-FINAL

PRE-FINAL







IAME: X30 Cadet / Rookies

IAME: X30 Junior







14 Laps

16 Laps